MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 12; REVERSE SHOULDER HUMERAL DIAPHYSIS CEMENTLESS

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 12; REVERSE SHOULDER HUMERAL DIAPHYSIS CEMENTLESS
Catalog Number 04.01.0185
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10.August.2021.Lot 172590: (b)(4) items manufactured and released on 15-may-2017.Expiration date: 2022-may-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implants involved: reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot.184049.Lot 184049: (b)(4) items manufactured and released on 3-jan-2019.Expiration date: 2023-dec-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Reverse shoulder system 04.01.0119 humeral reverse hc liner ø36/+0mm (k170452) lot.175043.Lot 175043: (b)(4) items manufactured and released on 19-sep-2017.Expiration date: 2022-sep-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Reverse shoulder system 04.01.0151 glenoid baseplate ø24.5x15 (k170452) lot.175029.Lot 175029: (b)(4) items manufactured and released on 20-dec-2017.Expiration date: 2022-nov-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Reverse shoulder system 04.01.0169 glenosphere 36xø24.5 (k170452) lot.179109.Lot 179109: (b)(4) items manufactured and released on 21-mar-2018.Expiration date: 2023-mar-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Reverse shoulder system 04.01.0157 glenoid polyaxial locking screw - l14 (k170452) lot.183687.Lot 183687: (b)(4) items manufactured and released on 19-sep-2018.Expiration date: 2023-sep-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Reverse shoulder system 04.01.0158 glenoid polyaxial locking screw - l18 (k170452) lot.174281.Lot 174281: (b)(4) items manufactured and released on 13-nov-2017.Expiration date: 2022-nov-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 1 similar reported event (it did not lead to a revision surgery).
 
Event or Problem Description
2 years and 2 months after the primary surgery the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 12
Common Device Name
REVERSE SHOULDER HUMERAL DIAPHYSIS CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12427665
Report Number3005180920-2021-00707
Device Sequence Number19660305
Product Code PHX
UDI-Device Identifier07630040715935
UDI-Public07630040715935
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K180089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/04/2022
Device Catalogue Number04.01.0185
Device Lot Number172590
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2021
Initial Report FDA Received Date09/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;